# SDR 371PA0028

- Difficulty date: July 13, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,887 hours, 25,776 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58782
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF EMERGENCY FLOOR PATH LIGHTING INOP.  REPLACED FWD SECTION OF EMERGENCY FLOOR PATH LIGHTING CABLE.  OPS CHECK NORMAL.
